# SDR 371PA0085

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,541 hours, 26,636 cycles
- Engine: Ge CFM563B1
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: 253884
- Condition: False Indication
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER INDICATOR INDICATES FULL RT.  REPLACED YAW DAMPER INDICATOR.  SYSTEM OPS CHECKS GOOD IAW MM 22-12-01..
